PDA

View Full Version : Random muscle twitching??!


missourigrl
03-12-2014, 08:12 AM
I have been experiencing for about a week now some muscle twitching. It's very random and occurs all over my body not just one specific area.

My doctor put me on vit D because my blood work showed me to be deficient. I began taking the supplement (I don't remember the dosage...I took it once a day). I also started taking a calcium supplement that also contained vit D. I took it twice a day. I had been taking these for about 4-6 weeks before I noticed the twitching.

I read a little online and found out that if not taken with magnesium vit D can deplete the body's magnesium source causing one to become deficient in magnesium. Muscle twitching is a symptom of magnesium deficiency as are numerous other things.

Also, at night night I have started to notice a "buzzing" or "vibrating" feeling in my legs. It's very slight but noticable. I don't notice this or the twitching as much when I'm up and active during the day.

Has anyone else here experienced this before? I'm a worrier by nature and I'm so deathly afraid I've got some sort of serious neurological problem!!!

lenvegas
03-12-2014, 09:31 AM
Hi, also too much calcium can cause muscle twitching and it is a condition that is called hypercalcemia and it is a condition that actually hinders the function of calcium in the body. It makes some sense as it started four weeks after you started consuming the calcium. If it were me I would ditch the calcium and just take the vitamin D and see if the twitching goes away.

missourigrl
03-12-2014, 01:31 PM
Hi, also too much calcium can cause muscle twitching and it is a condition that is called hypercalcemia and it is a condition that actually hinders the function of calcium in the body. It makes some sense as it started four weeks after you started consuming the calcium. If it were me I would ditch the calcium and just take the vitamin D and see if the twitching goes away.

Interesting. I wasn't aware of that. I think I will stop all supplements for now and let my body get back to normal and see if that fixes it. Thanks!